# SDR P5CA2019012200017

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 77,497 hours, 14,469 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AIR RETURN TO ICN DUE TO ENG 1 FUEL FILT MESSAGE.( ONCE BACK IN BLOCKS, DEBRIEFED CREW AND DETERMINED ALL ENGINE PARAMETERS WERE NORMAL AND NO ERRATIC ENGINE CONDITIONS.  ENGINE OPERATION WAS NORMAL.   MAINTENANCE INSPECTED AND REPLACED THE FUEL FILTER.  NO DEFECTS FOUND.  OPS AND LEAK CHECK GOOD.  )
